Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 33, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 4, 2023, 4:52 AM CDT for Gillespie County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2023, 4:52 AM CDT (09:52 UTC)
- Expired
- Jun 4, 2023, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 136 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2196 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
373
WGUS54 KEWX 040952
FFWEWX
TXC171-041300-
/O.NEW.KEWX.FF.W.0033.230604T0952Z-230604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
452 AM CDT Sun Jun 4 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Gillespie County in south central Texas...
* Until 800 AM CDT.
* At 452 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Doss, Cherry Spring and Harper.
This includes the following streams and drainages...
Threadgill Creek, Stuckens Branch, Beaver Creek, Pedernales River,
Honey Creek, Rocky Creek, Swayback Creek, Crabapple Creek, Dittmar
Creek, Moccasin Creek, North Creek, Pecan Creek, Live Oak Creek,
Edwards Creek, Spring Creek, Cedar Creek, Middle Creek, Little
Creek, Elm Creek, Flag Creek, Onion Creek, Salt Creek, Maverick
Spring Branch, Falls Prong, Marschall Creek, Cherry Spring Creek,
Bee Cave Creek, Mormon Creek, Brushy Branch and Flores Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3050 9897 3032 9896 3032 9930 3050 9930
3050 9928 3050 9925 3050 9924 3050 9913
3050 9909 3050 9900
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYEN1 follow-up statement
955
WGUS74 KEWX 041134
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
634 AM CDT Sun Jun 4 2023
TXC171-041300-
/O.CON.KEWX.FF.W.0033.000000T0000Z-230604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gillespie TX-
634 AM CDT Sun Jun 4 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING
FOR NORTHWESTERN GILLESPIE COUNTY...
At 634 AM CDT, Doppler radar indicated earlier thunderstorms
produced between 2 and 4 inches of rain. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Doss, Cherry Spring and Harper.
This includes the following streams and drainages...
Threadgill Creek, Stuckens Branch, Beaver Creek, Pedernales River,
Honey Creek, Rocky Creek, Swayback Creek, Crabapple Creek, Dittmar
Creek, Moccasin Creek, North Creek, Pecan Creek, Live Oak Creek,
Edwards Creek, Spring Creek, Cedar Creek, Middle Creek, Little
Creek, Elm Creek, Flag Creek, Onion Creek, Salt Creek, Maverick
Spring Branch, Falls Prong, Marschall Creek, Cherry Spring Creek,
Bee Cave Creek, Mormon Creek, Brushy Branch and Flores Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3050 9897 3032 9896 3032 9930 3050 9930
3050 9928 3050 9925 3050 9924 3050 9913
3050 9909 3050 9900
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:03 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 4, 3:03 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 303 AM CDT Sun Jun 4 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Monday) Issued at 303 AM CDT Sun Jun 4 2023 MCV and outflow boundary dominated convection continues to defy projections of most of the Convective Allowing Models or CAMs. The rapid refresh model is especially concerning in that its past few runs failed to initialize the active convective complex moving over the Junction, San Angelo, and Abilene areas but did generate a similarly oriented line over the Hwy 281 corridor in the mid afternoon hours today. This solution would ignore that there was significant convection near and east of Austin overnight that produced another wake low effect, thus enhancing stability over this region for several hours. For this reason, we are going to treat this overnight convection, currently over West Central Texas, as the convection later expected to form over the eastern Hill Country and I-35 Corridor areas north of San Antonio by the last few hours of the HRRR. Given this outlook, a look at the reflectivity stamp members from the SPC HREF pages suggests the model that appears to stand out as the best option to be 00Z HRW NSSL. This solution would suggest more pre-dawn convection over western counties and a higher QPF reaching the central and western Hill Country from the morning convection currently to the north. The weakness in choosing this solution is that some of the NW Hill Country QPF will not be well reflected in the current forecast, so there is a slight disconnect from the slightly elevated rainfall chances in the late morning period and what the official QPF might suggest. Most of the CAMs show a relative minima of activity, so we continue to run the highest PoPs and QPF in the afternoon, but will message in a more NOWcast mindset of some elevated higher amounts of QPF in the early parts of the short-term. There does still look to be a good chance, 40-70 percent chance in the afternoon where the HRRR highlights the heaviest rains, but we'd caution not to expect the QPF output from the HRRR for the 18Z to 06Z window for Central TX. our usual local favorite, the Tech WRF, is depicting a similar picture as the HRRR, so hopefully the 06Z run will do a better job for us later in the morning. In any event, going into to the 2nd and 3rd periods of the short term, the rain activity early this morning the next rounds for late this afternoon and evening appear to be showing up in the CAMs as a negative influence of future convection. We do still anticipate pockets of Heavy convection, but coverage should be trending down on the higher amounts. The PoP values from the guidance blends still look reasonable, give a NW flow aloft and a shortwave ridge aloft still placed over Far West TX through 00Z Tuesday. && .LONG TERM... (Monday night through Saturday) Issued at 303 AM CDT Sun Jun 4 2023 Broad upper level troughing will remain in place Tuesday and Wednesday across the Southern Plains and northern Gulf of Mexico, connected into a larger trough across the eastern U.S., while a weak ridge will be in place just west of the region. Opportunities for isolated to widely scattered showers and thunderstorms will exist each day Tuesday through Thursday, but it's difficult to pinpoint timing and favored locations this far out as this will be determined by mesoscale processes. The weak ridge to the west is forecast to move overhead Friday and Saturday, bringing with it decreasing chances for precipitation as well as increasing temperatures and heat index/wet bulb globe temperatures. && .AVIATION... (06Z TAFS) Issued at 1246 AM CDT Sun Jun 4 2023 TAFS cover areas of convection impacting SAT/SSF over the next 2 to 3 hours and a small pocket of convection to possibly impact DRT from 07 to 10Z. Relatively lower PoPs are expected based on the CAMS models for around daybreak so will show some light and low impact VSBY restrictions around daybreak. No MVFR cigs are projected at any site, but a heavy storm nearby any of the sites could bring in some low clouds for a brief moment. Will project mid to late afternoon convection for another round of slow moving storms with abundant lightning and possibly heavy rains restricting VSBYs mainly 20Z to 24Z this afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 89 67 86 68 / 60 30 50 20 Austin Bergstrom Intl Airport 87 66 85 66 / 60 30 50 20 New Braunfels Muni Airport 88 66 85 67 / 50 30 40 20 Burnet Muni Airport 85 65 83 66 / 70 30 50 20 Del Rio Intl Airport 90 69 90 71 / 20 10 10 0 Georgetown Muni Airport 86 66 85 66 / 70 30 50 20 Hondo Muni Airport 87 65 85 66 / 40 20 30 10 San Marcos Muni Airport 88 65 85 66 / 50 30 40 20 La Grange - Fayette Regional 87 68 84 68 / 60 30 60 20 San Antonio Intl Airport 87 67 85 68 / 50 20 40 20 Stinson Muni Airport 88 68 86 69 / 40 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...18 Long-Term...76 Aviation...18
Hazardous weather outlook, Jun 4, 3:42 AM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 342 AM CDT Sun Jun 4 2023 TXZ171>173-183>194-202>209-217>225-228-051000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 342 AM CDT Sun Jun 4 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Scattered thunderstorms are expected today and tonight across much of South Central Texas. A few storms could approach severe levels with some hail and strong wind gusts. Slow storm motions and training of storm cells could lead to heavy rainfall. There is a Level 1 out of 4 risk for excessive rainfall that could lead to flooding today and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few storms could produce heavy rainfall Monday through Tuesday. There is a Level 1 out of 4 risk for excessive rainfall that could lead to flooding during this period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 4, 12:29 AM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1229 AM CDT Sun Jun 4 2023
TXZ183-040615-
Val Verde TX-
1229 AM CDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of northeastern Val
Verde County through 115 AM CDT...
At 1229 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Juno, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Juno, Devils River State Nat Area Del Norte and Bakers Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2979 10146 3026 10143 3028 10106 2981 10089
TIME...MOT...LOC 0529Z 324DEG 20KT 3011 10124
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, Jun 4, 1:17 AM CDT, 3 hours 35 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 117 AM CDT Sun Jun 4 2023 TXZ207-040645- Guadalupe TX- 117 AM CDT Sun Jun 4 2023 ...A strong thunderstorm will impact portions of central Guadalupe County through 145 AM CDT... At 116 AM CDT, Doppler radar was tracking a strong thunderstorms near Kingsbury and Geronimo. These storms were nearly stationary. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Kingsbury, Staples and Geronimo. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2959 9780 2958 9802 2974 9802 2975 9780 TIME...MOT...LOC 0616Z 180DEG 3KT 2967 9786 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH RUNYEN
Special weather statement, Jun 4, 1:31 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
131 AM CDT Sun Jun 4 2023
TXZ190-040700-
Blanco TX-
131 AM CDT Sun Jun 4 2023
...A strong thunderstorm will impact portions of southwestern Blanco
County through 200 AM CDT...
At 130 AM CDT, Doppler radar was tracking a strong thunderstorm over
Blanco, moving northwest at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Blanco, Rocky Creek, Flugrath, Hye and LBJ State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3022 9834 3005 9843 3005 9851 3014 9859
3025 9859 3031 9853
TIME...MOT...LOC 0630Z 117DEG 13KT 3011 9847
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
RUNYENSpecial weather statement, Jun 4, 3:07 AM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 307 AM CDT Sun Jun 4 2023 TXZ171-040845- Llano TX- 307 AM CDT Sun Jun 4 2023 ...A strong thunderstorm will impact portions of southwestern Llano County through 345 AM CDT... At 307 AM CDT, Doppler radar was tracking a strong thunderstorm over Prairie Mountain, or 19 miles north of Fredericksburg. This storm was drifting south. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Prairie Mountain and Enchanted Rock State Natural Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3061 9880 3050 9877 3050 9896 3061 9896 TIME...MOT...LOC 0807Z 358DEG 2KT 3054 9891 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH RUNYEN
Special weather statement, Jun 4, 3:16 AM CDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 316 AM CDT Sun Jun 4 2023 TXZ188-040845- Gillespie TX- 316 AM CDT Sun Jun 4 2023 ...A strong thunderstorm will impact portions of northeastern Gillespie County through 345 AM CDT... At 316 AM CDT, Doppler radar was tracking a strong thunderstorm over Crabapple, or 12 miles north of Fredericksburg. This storm was drifting south. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Crabapple and Enchanted Rock State Natural Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3036 9875 3036 9895 3050 9896 3050 9877 TIME...MOT...LOC 0816Z 358DEG 2KT 3044 9889 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH RUNYEN
Special weather statement, Jun 4, 4:01 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
401 AM CDT Sun Jun 4 2023
TXZ188-040930-
Gillespie TX-
401 AM CDT Sun Jun 4 2023
...Strong thunderstorms will impact portions of central Gillespie
County through 430 AM CDT...
At 358 AM CDT, Doppler radar was tracking strong thunderstorms
across central Gillespie County along a line extending from 12 miles
northwest of Fredericksburg to 5 miles southeast of Fredericksburg.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Fredericksburg, Cherry Spring, Luckenbach, Cain City, Crabapple,
Grapetown, Rocky Hill and Enchanted Rock State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3014 9874 3014 9887 3033 9912 3050 9913
3050 9880
TIME...MOT...LOC 0858Z 197DEG 8KT 3039 9904 3021 9880
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Hays | 43 min |
| Jun 3, 7:17 PM CDT | Special Weather Statement | EWX | Dimmit, Kinney, Maverick, Zavala | 58 min |
| Jun 3, 7:25 PM CDT | Special Weather Statement | EWX | Gillespie | 35 min |
| Jun 3, 7:28 PM CDT | Special Weather Statement | EWX | Burnet | 32 min |
| Jun 3, 7:55 PM CDT | Special Weather Statement | EWX | Blanco, Hays, Williamson | 35 min |
| Jun 3, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis, Williamson | 47 min |
| Jun 3, 8:33 PM CDT | Special Weather Statement | EWX | Zavala | 42 min |
| Jun 3, 9:03 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Hays, Travis | 42 min |
| Jun 3, 9:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| Jun 3, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Jun 3, 9:17 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette | 58 min |
| Jun 3, 9:20 PM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 40 min |
| Jun 3, 9:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| Jun 3, 9:55 PM CDT | Areal Flood Advisory | EWX | Frio, Uvalde, Zavala | 95 min |
| Jun 3, 10:02 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee | 58 min |
| Jun 3, 10:10 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette | 3 hr |
| Jun 3, 10:21 PM CDT | Special Weather Statement | EWX | Atascosa | 39 min |
| Jun 3, 10:36 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| Jun 3, 10:55 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 50 min |
| Jun 3, 11:38 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 3 hr |
| Jun 4, 12:02 AM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Jun 4, 12:29 AM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 4, 1:09 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 111 min |
| Jun 4, 1:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 28 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Jun 4, 3:07 AM CDT | Special Weather Statement | EWX | Llano | 38 min |
| Jun 4, 3:16 AM CDT | Special Weather Statement | EWX | Gillespie | 29 min |
| Jun 4, 3:32 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 2 hr |
| Jun 4, 4:01 AM CDT | Special Weather Statement | EWX | Gillespie | 29 min |
| Jun 4, 4:33 AM CDT | Areal Flood Advisory | EWX | Gillespie | 19 min |
| Jun 4, 2:11 PM CDT | Special Weather Statement | EWX | Medina | 49 min |
| Jun 4, 2:20 PM CDT | Special Weather Statement | EWX | Kendall | 40 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Jun 4, 2:37 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 38 min |
| Jun 4, 2:46 PM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| Jun 4, 2:57 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 33 min |
| Jun 4, 3:12 PM CDT | Special Weather Statement | EWX | Bexar, Medina | 63 min |
| Jun 4, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 11 min |
| Jun 4, 3:28 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| Jun 4, 3:55 PM CDT | Special Weather Statement | EWX | Fayette | 65 min |
| Jun 4, 3:58 PM CDT | Special Weather Statement | EWX | Medina | 47 min |
| Jun 4, 4:19 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 41 min |
| Jun 4, 4:32 PM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| Jun 4, 4:55 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina | 45 min |
| Jun 4, 5:06 PM CDT | Special Weather Statement | EWX | Medina | 39 min |
| Jun 4, 5:28 PM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Jun 4, 5:34 PM CDT | Special Weather Statement | EWX | Uvalde | 56 min |
| Jun 4, 5:39 PM CDT | Special Weather Statement | EWX | Atascosa | 51 min |
| Jun 4, 6:15 PM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| Jun 4, 6:22 PM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Jun 4, 6:58 PM CDT | Special Weather Statement | EWX | Uvalde | 47 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.